View Full Version : Which part will experience shedding with FIN?

12-28-2012, 08:56 AM
"Shedding is a sign that Propecia is working."

Which part of the scalp will shed when taking FIN?
Is it the thinning area only or any part of the scalp is affected?
In my case, its MPB and hairline is receeding.
Its getting thinner more on the right temple.
Should I expected shedding on this area only?

01-02-2013, 07:02 AM
anyone please?

01-02-2013, 07:20 AM

If you Google "Does Propecia cause shedding" you'll see Propecia myths.

The only statement I read from a doctor who answered the question was "Possibly miniaturized hairs which would be shed in time anyway"

I didn't experience any shedding, it stopped hair loss for me.

01-02-2013, 02:25 PM
Just using my own brand of logic...Since Fin blocks DHT, I would expect the hairs presently susceptible to loss/thinning (caused by DHT) would be candidates for a shed. It could be thin hairs and it could be otherwise thick hairs just entering the thinning process.

I'm actually not 100% sure if I experienced a shed. I shave my hair down to around 1/8 inch and only experience recession at the temples. It's been slowly receeding for 15 years (I'm a NW3 at age 35). I may not have shed too much because the hair I have was only gradually being affected by DHT. I've been on Fin for 2 years...it's hard to say if I would've lost more without it (no regrowth), but I like the idea that I'm doing all that I can for now. Better than having regrets later.

01-05-2013, 07:04 AM

I tried a little research. It could be the thinning area....

"What is actually happening is that the weaker, finer, miniaturized hairs are forced into catagen (the resting phase) and then telogen (the shedding phase) to make way for the new hair being produced by the follicle (the anagen stage). The new hair will grow back thicker and stronger if indeed Propecia is working for you."